Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffered heart attack, diabetic, meniere's disease. BP high, feeling light headed. How to reduce?

I am 34 years old, with heart disease (suffered heart attack 2 years ago with quadruple bipass) I also have diabetes type 2, and meniere s disease, been feeling light head for a couple hours (only symptom) my sugars are fine, went to local drug store and they checked my blood pressure and it was 143/103...anything to be really concerned about? or anything to do to lower it? where should it be to seek immediate medical attention? Meneiere s disease causes me a lot of lightheadedness as well
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM,

You are relatively young and suffered a myocardial infraction and It was revascularized with by pass surgery so you should take care of your health.

I hope you must be taking your treatment regularly,and keeping good control of diabetes and lipids,usually a Beta blocker is given as secondary prevention if you are taking dose of drug can be increased in consultation with your treating Physician as light lightheartedness may be due to meneiere's or high blood pressure > 140/100 it must be lowered to 130/80 mm of hg.

Reduce your salt intake to 2.5 gm/day if BP is not controlled with beta blocker some other anti hypertensive can be given.

Take care

Good Luck

Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor